# SDR ASAA2018070925337

- Difficulty date: July 9, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 36,626 hours, 11,119 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250258040
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND FAULT CODE 73-31071, FUEL FILTER SIGNALS DISAGREE, LONG TIME FAULT ON NR 1 ENG. GROUNDED - YES. CW EEC BITE NR 1 ENG SHOWS NO FAULTS. REMOVED AND REPLACED J8 HARNESS REF AMM 73-21-06 DUE TO CORROSION. OP CK GOOD.
